# SDR UALA2011012100359

- Difficulty date: January 20, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 77,372 hours, 12,519 cycles
- Engine: Pwa PW4060
- System (JASC): 4910 · APU Cowling/Containment
- Part: Bracket
- Condition: Damaged
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT APU DIAGONAL TOP MOUNT BRACKET BEARING BAD.   REPLACED APU AFT LT DIAGONAL TOP MOUNT BRACKET ASSY.
